# SDR HEEA083745

- Difficulty date: January 15, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N494PH
- Make and model: Bell 407
- Aircraft serial: 53396
- Aircraft time: 2,059 hours
- Engine: Allsn 250C47B
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 23001832
- Condition: Bent
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NOZZLE BENT. SCRAPPED.
